# SDR FDEA202509081862

- Difficulty date: September 8, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N692FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 878
- Aircraft time: 23,147 hours, 13,197 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A5527605500600
- Part serial: CC2107
- Condition: Contaminated
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR UPPER SURFACE 4EA POS FOUND FLUID, AS MARKED (#1 AT RIB20(ER16)   SIZE:48MMX35MM, #2 AT RIB 16 (ER13) SIZE: 87MMX67MM, #3 AT RIB 15 (ER10-ER13   )SIZE:70MMX62MM, #4 AT RIB 9(ER6-ER7 ) SIZE:95MMX80MM) REPAIRED LH ELEVATOR UPPER SURFACE 4EA POS FLUID (#1 AT RIB20(ER16), #2 AT RIB 16 (ER13),   #3 AT RIB 15 (ER10-ER13), #4 AT RIB 9 (ER6-ER7)) PER A300-600F SRM55-21-12-201 PARA.5.J &   SRM51-77-12-201 & EA 6-5520-T0385133 P1. EA TITLE:STABILIZERS - ELEVATORS - LH ELEVATOR   SKIN REPAIRS - RSC TRACKING. THIS IS CATEGORY A REPAIR. RSC TRACKING EA 6-5520-T0385133   P1 WAS ISSUED AND COMPLETED. MAJOR REPAIR IAW FEDEX GMM 6-2-100. SEE WRI 55206817   FOR WORK DETAILS.
